# SDR UIEA2019071204744

- Difficulty date: July 10, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 75,170 hours, 14,869 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LEFT ENGINE POOR N2 ACCELERATION DURING START W/ APU BLEED.  LOW DUCT PRESSURE OBSERVED. INFO ONLY."(  PERFORMED DRY MOTOR OF ENGINE #1 IAW AMM 71-00-00.  OPS CHECK NORMAL AT THIS TIME.    ENGINE DRY MOTORED BY CREW  )
